MAUDE Adverse Event Report: TELEFLEX MEDICAL RUSCH; LARYNGOSCOPE, RIGID

TELEFLEX MEDICAL RUSCH; LARYNGOSCOPE, RIGID
Model Number IPN048387
Health Effect - Clinical Code Tooth Fracture (2428)
Date of Event 03/10/2020
Type of Reportable Event Malfunction
Event or Problem Description
A middle-aged female with history of elevated blood pressure and svt.Undergoing procedure ankle/foot arthrodesis/fusion and bone graft.Anesthesia assessment identified a loose #9 tooth and warned the patient of risk.During intubation, the crna advanced the laryngoscope and it snapped in half, causing the front tooth of the patient to loosen/dislocate from gum.In pacu, the tooth came out.

Brand Name
RUSCH
Common Device Name
LARYNGOSCOPE, RIGID
Manufacturer (Section D)
TELEFLEX MEDICAL
3015 carrington mill blvd
morrisville NC 27560
MDR Report Key9852939
Report Number9852939
Device Sequence Number3432512
Product Code CCW
UDI-Device Identifier14026704663139
UDI-Public(01)14026704663139
Combination Product (Y/N)N
Initial Reporter StateOH
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 03/10/2020
Report Date (Section F) 03/10/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberIPN048387
Device Catalogue Number004551004
Device Lot Number1907341
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer03/19/2020
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date03/19/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Weight98
Date Report Sent to FDA03/10/2020